# SDR SWAA2019051332575

- Difficulty date: March 29, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 69,857 hours, 41,016 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 141A535315
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRONIC & EQUIPMENT COMPARTMENT AT BS. 360+6, STR. 27R BELOW VALVE INBOARD SIDE CRACKED FORWARD OF SPLICE.  REPAIRED STRINGER SPLICE IAW SRM AND EA.
